On certain types and models for arithmetic

Journal of Symbolic Logic 39 (1):151-162 (1974)
Abstract
There is an analogy between concepts such as end-extension types and minimal types in the model theory of Peano arithmetic and concepts such as P-points and selective ultrafilters in the theory of ultrafilters on N. Using the notion of conservative extensions of models, we prove some theorems clarifying the relation between these pairs of analogous concepts. We also use the analogy to obtain some model-theoretic results with techniques originally used in ultrafilter theory. These results assert that every countable nonstandard model of arithmetic has a bounded minimal extension and that some types in arithmetic are not 2-isolated
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,941
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
L. A. S. Kirby (1984). Ultrafilters and Types on Models of Arithmetic. Annals of Pure and Applied Logic 27 (3):215-252.
James H. Schmerl (1978). Extending Models of Arithmetic. Annals of Mathematical Logic 14 (2):89-109.
Similar books and articles
Analytics

Monthly downloads

Added to index

2009-01-28

Total downloads

3 ( #292,106 of 1,100,727 )

Recent downloads (6 months)

2 ( #176,272 of 1,100,727 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.